- importsource = "01621459-2006-02.txt"
- Artículo:
Bayesian-Optimal Design via Interacting Particle Systems
- Autor:
Billy Amzal
Frederic Y Bois
Eric Parent
Christian P Robert
- Página:
773
- Publicación:
Journal of the American Statistical Association
- Volúmen:
101
- Número:
474
- Periodo:
abril – junio 2006
- ISSN:
01621459
- SrcID:
01621459-2006-02.txt
- Documento número 1151293
- Actualizado el martes, 10 de julio de 2018 11:26:51 a. m.
- Creado el martes, 10 de julio de 2018 11:26:51 a. m.
- Enlace directo
- Artículo:
A Class of Latent Marginal Models for Capture-Recapture Data With Continuous Covariates
- Autor:
Francesco Bartolucci
Antonio Forcina
- Página:
786
- Publicación:
Journal of the American Statistical Association
- Volúmen:
101
- Número:
474
- Periodo:
abril – junio 2006
- ISSN:
01621459
- SrcID:
01621459-2006-02.txt
- Documento número 1151294
- Actualizado el martes, 10 de julio de 2018 11:26:51 a. m.
- Creado el martes, 10 de julio de 2018 11:26:51 a. m.
- Enlace directo
- Artículo:
Large-Sample Joint Posterior Approximations When Full Conditionals Are Approximately Normal: Application to Generalized Linear Mixed Models
- Autor:
Chun-Lung Su
Wesley O Johnson
- Página:
795
- Publicación:
Journal of the American Statistical Association
- Volúmen:
101
- Número:
474
- Periodo:
abril – junio 2006
- ISSN:
01621459
- SrcID:
01621459-2006-02.txt
- Documento número 1151295
- Actualizado el martes, 10 de julio de 2018 11:26:51 a. m.
- Creado el martes, 10 de julio de 2018 11:26:51 a. m.
- Enlace directo
- Artículo:
On the Correlation Matrix of the Discrete Fourier Transform and the Fast Solution of Large Toeplitz Systems for Long-Memory Time Series
- Autor:
Willa W Chen
Clifford M Hurvich
Yi Lu
- Página:
812
- Publicación:
Journal of the American Statistical Association
- Volúmen:
101
- Número:
474
- Periodo:
abril – junio 2006
- ISSN:
01621459
- SrcID:
01621459-2006-02.txt
- Documento número 1151296
- Actualizado el martes, 10 de julio de 2018 11:26:51 a. m.
- Creado el martes, 10 de julio de 2018 11:26:51 a. m.
- Enlace directo
- Artículo:
A Constructive Representation of Univariate Skewed Distributions
- Autor:
Jose T A S Ferreira
Mark F J Steel
- Página:
823
- Publicación:
Journal of the American Statistical Association
- Volúmen:
101
- Número:
474
- Periodo:
abril – junio 2006
- ISSN:
01621459
- SrcID:
01621459-2006-02.txt
- Documento número 1151297
- Actualizado el martes, 10 de julio de 2018 11:26:51 a. m.
- Creado el martes, 10 de julio de 2018 11:26:51 a. m.
- Enlace directo